# SDR UIEA2016031700178

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK TRACK BROKE AT STATION 340, RBL 89.L  REPAIRED DAMAGED SEAT TRACK IAW SRM 53-00-52-2R-6 FIG 201 REV 76.  JOB COMPLETED & CONDITION CHECKED NORMAL.
